# SDR AALA201911289004

- Difficulty date: November 26, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 17,479 hours, 6,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L4 DOOR ACCUMULATOR PRESSURE LOW. SERVICED L4 DOOR ACCUMULATOR IAW AMM 52-10-00.
